# SDR ZZDA20111020899

- Difficulty date: October 20, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE GUSSET, STA 212, L15, CRACKED. REPAIRED PER B717 51-70-10 REPAIR 2, FIG 201.
